On invariant tori of stochastic systems on a plane

Authors

  • I. N. Kopas'
  • A. N. Stanzhitskii

Abstract

We study invariant tori of stochastic systems of the ltd type on a plane and present conditions for stability of such sets in probability.

Published

25.08.1996

Issue

Section

Research articles

How to Cite

Kopas', I. N., and A. N. Stanzhitskii. “On Invariant Tori of Stochastic Systems on a Plane”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 8, Aug. 1996, pp. 1125-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5256.